MathSciNet Relay Station
MathSciNet bibliographic data
MR1370117 11M26
Bombieri, E.; Hejhal, D. A. On the distribution of zeros of linear combinations of Euler products. Duke Math. J. 80 (1995), no. 3, 821–862.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement